# SDR YAAA20140109001

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N6332D
- Make and model: Cessna 172N
- Aircraft serial: 17272720
- Aircraft time: 8,226 hours
- Engine: Lyc O320*
- Engine time: 9,802 hours
- Propeller: Snsnch 74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW18379
- Part serial: 3310
- Condition: Cracked
- Location: Engine
- Part time: 9,802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG LT CRANKCASE ASSEMBLY CRACKED DURING MAINTENANCE PRE-FLIGHT.  REMOVED ENG & SENT CRANKCASE ASSEMBLY REPLACEMENT.
